Summability of Solutions of the Dirichlet Problem for Nonlinear Elliptic Equations with Right-Hand Side in Classes Close to L 1

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1023-1028
Number of pages6
JournalMathematical Notes
Volume107
Issue number5-6
DOIs
Publication statusPublished - 1 May 2020

Keywords

  • Dirichlet problem
  • entropy solution
  • nonlinear elliptic equation
  • summability of solutions
  • weak solution

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this